A. H. Ahmed

Articles in Scholarly Journals [Incomplete List]

  1. The residual and the error for collocation methods
    International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 12, pp. 803–812, 2001
  2. Computable error bounds with improved applicability conditions for collocation methods
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 375–379, 1998
  3. Computable error bounds for collocation methods
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 89–96, 1995